# SDR 01FDEA01099

- Difficulty date: December 21, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Engine: Pwa JT8D17A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT NR 1 LOW OIL PRESS LIGHT ILLUM.  ENG SHUTDOWN.  REMOVED AND REPLACED NR 1 ENG PER W/C 70T0001-01.
